Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Modifications preserving hyperbolicity of link complements

Colin Adams, William H Meeks III and Álvaro K Ramos

Algebraic & Geometric Topology 23 (2023) 2157–2190
Bibliography
1 C C Adams, Thrice-punctured spheres in hyperbolic 3–manifolds, Trans. Amer. Math. Soc. 287 (1985) 645 MR0768730
2 C C Adams, Augmented alternating link complements are hyperbolic, from: "Low-dimensional topology and Kleinian groups" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 112, Cambridge Univ. Press (1986) 115 MR903861
3 C C Adams, Isometric cusps in hyperbolic 3–manifolds, Michigan Math. J. 46 (1999) 515 MR1721583
4 C C Adams, The knot book: an elementary introduction to the mathematical theory of knots, Amer. Math. Soc. (2004) MR2079925
5 C Adams, O Eisenberg, J Greenberg, K Kapoor, Z Liang, K O’Connor, N Pacheco-Tallaj, Y Wang, tg-hyperbolicity of virtual links, J. Knot Theory Ramifications 28 (2019) 1950080, 26 MR4059928
6 C Adams, W H Meeks III, A K Ramos, Totally umbilic surfaces in hyperbolic 3–manifolds of finite volume, preprint (2020) arXiv:2007.03166
7 C C Adams, A W Reid, Unknotting tunnels in two-bridge knot and link complements, Comment. Math. Helv. 71 (1996) 617 MR1420513
8 F Bonahon, L C Siebenmann, New geometric splittings of classical knots and the classification and symmetries of arborescent knots, unpublished manuscript (2016)
9 D Futer, F Guéritaud, Angled decompositions of arborescent link complements, Proc. Lond. Math. Soc. 98 (2009) 325 MR2481951
10 J R Goldman, L H Kauffman, Rational tangles, Adv. in Appl. Math. 18 (1997) 300 MR1436484
11 A Hatcher, Notes on basic 3–manifold topology, unpublished manuscript (2007)
12 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
13 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
14 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR0732067
15 J S Purcell, An introduction to fully augmented links, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 205 MR2796634
16 K Reif Volz, Hyperbolicity of arborescent tangles and arborescent links, Topology Appl. 156 (2009) 963 MR2498930